Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Sticky adhesive from bra, applied Preparation H ointment. Side effects?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Recently I wore a new bra (made in China) of a well-known brand, aand later found a sticky adhesive substance going horizontally across both breasts. Tried polish remover with some success on the right side, but on the left the adheside seemed to combine with my skin, so that I could not remove the adhesive without the skin coming with it. My GYN recommended Preparation H ointment to heal and to act on the adhesive so that it would disintegrate (?) It seems to be having some effect, but is there anything else I can do? Will there be any aftereffects from this experience?
Posted Sat, 5 May 2012 in Skin Hair and Nails
Answered by Dr. Minoo Bhagia 8 hours later

Thanks for posting your query.

You can use Lanolin Emollients for skin protection.

Creams containing Aloe Vera will also help.

Apply Neosporin powder on affected area.

After effects can be in the form of a scar for which you can apply Hexilak Silicone Gel after discussing with your Physician.

I hope my suggestions are useful for you.

I will be available for followup queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor